| Catalog Number |
SRF-770 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported via device tracking information that the reason for the right side removal noted as ¿rupture¿.Device has been explanted and replaced.